# SDR SWAA2014100932796

- Difficulty date: September 16, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 84,710 hours, 65,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6520726
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE CRACKED BETWEEN BS 492.4 TO BS 500A STRINGER 26R.  R & R ZEE ANGLE IAW SRM & DWG.
